Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 50, NWS Kansas City, MO

May 11, 2005Lafayette County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 11, 2005, 4:37 PM CDT for Lafayette County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2005, 4:37 PM CDT (21:37 UTC)
Expired
May 11, 2005, 5:15 PM CDT
In force
38 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Lafayette County, MO

The radar

The Pleasant Hill radar (KEAX), 42 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 11:45 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1968 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1968 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 112137
SVREAX
MOC107-112215-
/O.NEW.KEAX.SV.W.0050.050511T2137Z-050511T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
437 PM CDT WED MAY 11 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 515 PM CDT

* AT 431 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
  NEAR GRAIN VALLEY...OR 20 MILES SOUTHEAST OF KANSAS CITY...AND
  MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   BATES CITY BY 445 PM CDT.
   NAPOLEON BY 450 PM CDT.
   WELLINGTON BY 500 PM CDT.
   LEXINGTON BY 515 PM CDT.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR NORTHEAST KANSAS AND NORTHERN MISSOURI.

LAT...LON 3915 9411 3895 9413 3896 9400 3909 9378
      3921 9369 3921 9386 3914 9400

$$

HUDSON
1 follow-up statement
000 
WWUS53 KEAX 112215 RRA
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 PM CDT WED MAY 11 2005

MOC107-112225-
/O.EXP.KEAX.SV.W.0050.000000T0000Z-050511T2215Z/
LAFAYETTE MO-
515 PM CDT WED MAY 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAFAYETTE COUNTY HAS
BEEN ALLOWED TO EXPIRE...

AT 512 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

NICKEL SIZE HAIL WAS REPORTED NEAR NAPOLEON EARLIER WITH THIS STORM.

LAT...LON 3915 9411 3895 9413 3896 9400 3909 9378
      3921 9369 3921 9386 3914 9400

$$

HUDSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:49 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 11, 2:49 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
249 PM CDT WED MAY 11 2005

.DISCUSSION...

EFFECTIVE SURFACE BOUNDARY HAS BEGUN TO LIGHT UP FROM MANHATTAN
KANSAS EAST THROUGH WESTERN AND CENTRAL MISSOURI. SURFACE BASED CAPE
AROUND 3500 J/KG AND 0-6 KM SHEAR VALUES >30KTS ALL REINFORCE THE
OBVIOUS...THAT SUPERCELLS WILL BE ONGOING THROUGH THE AFTERNOON.
BEST LOCATION FOR SEVERE WEATHER LOOKS TO BE BETWEEN INTERSTATE 70
AND MISSOURI HIGHWAY 36. LARGE HAIL (TO SOFTBALL IN SIZE) HAS
ALREADY BEEN REPORTED WITH THESE STORMS...AND WITH SHEAR VALUES
LOCALLY ENHANCED IN THE VICINITY OF THE SURFACE BOUNDARY...TORNADOS
WILL ALSO BE POSSIBLE. THIS CONVECTION LOOKS LIKE IT WILL CONTINUE
ON THROUGH THE AFTERNOON...ESPECIALLY ACROSS EASTERN KANSAS AND
WESTERN MISSOURI. SOUTH OF INTERSTATE 70 WARM SOUTHWEST WINDS SEEM
TO HAVE PUT A STRONG CAP IN PLACE...AS EVIDENT BY THE LACK LUSTER
VERTICAL DEVELOPMENT IN THE CUMULUS FIELD.

AS WE MOVE INTO THE EVENING AND OVERNIGHT HOURS...EXPECTATIONS ARE
THAT THE BOUNDARY WILL MOVE NORTH. GOOD SOUTHERLY FLOW WILL REMAIN
IN PLACE THROUGH TOMORROW...AND SHOULD PUSH THAT BOUNDARY NORTH
OVERNIGHT. THE VORT MAX...CURRENTLY LIFTING FROM EASTERN KANSAS
THROUGH NORTHWEST MISSOURI...WILL HAVE MOVED OFF THE BOUNDARY BY
THIS EVENING. NEXT CLOSEST SHORTWAVE WILL BE MOVING NORTHEAST
THROUGH CENTRAL NEBRASKA...AND SHOULD FOCUS MOST OF THE SEVERE
CONVECTION IN NEBRASKA AND IOWA. HOWEVER...WITH THE NUMEROUS
BOUNDARIES LEFT OVER FROM TODAYS CONVECTION...THERE COULD BE SEVERE
WEATHER WITH ANY OF THE STORMS ALONG AND NORTH OF MISSOURI HIGHWAY
50.

CUTTER

&&

.PREV DISCUSSION...

1102 AM...
UPDATE TO THE FORECAST THIS MORNING FOR THE CONVECTION THAT HAS
LINGERED ABOUT NORTHERN MISSOURI AND POPPED UP OVER EASTERN KANSAS.
SURFACE BOUNDARY FROM THE OVERNIGHT CONVECTION HAS PUSHED AS FAR
SOUTH AS A LINE FROM LEAVENWORTH TO CARROLLTON AND MOBERLY. THOUGHTS
ARE THAT AS THE LOW LEVEL JET BEGINS TO REFOCUS ACROSS CENTRAL AND
WESTERN KANSAS THAT THE CONVECTION ACROSS NORTHERN MISSOURI SHOULD
COME TO AN END. HOWEVER...THE CONVECTION ACROSS EASTERN KANSAS
MAY CONTINUE TO PERCOLATE AS A VORT MAX...CURRENTLY MOVING NORTHEAST
THROUGH CENTRAL KANSAS...MOVES INTO NORTHEAST KANSAS. 12Z TOPEKA
SOUNDING HAD A NICE CAP ON IT...BUT THE SURFACE BOUNDARY AND VORT
MAX MIGHT PROVIDE ENOUGH SURFACE CONVERGENCE AND CAP EROSION TO
ALLOW A CHANCE OF STORMS TO PERSIST THROUGH THE AFTERNOON HOURS.
THEREFORE...I HAVE BROUGHT A CHANCE OF THUNDERSTORMS AS FAR SOUTH AS
THE MISSOURI RIVER. POINTS SOUTH OF THE RIVER SHOULD STAY STORM FREE
UNTIL MAYBE THIS NIGHT WHEN THE LOW LEVEL JET MOVES INTO THE
VICINITY.

CUTTER

&&

.PREV DISCUSSION...

710 AM...
FIRST OUTFLOW BOUNDARY HAS APPEARS TO BE WASHING OUT NEAR THE MO
RIVER. A SECOND OUTFLOW BOUNDARY HAS SURGED SOUTH INTO NORTHEAST KS
AND INTO THE STJ AREA WITH ELEVATED CONVECTION FORMING ALONG IT.
WILL NEED TO ADJUST THUNDER CHANCES A BIT FURTHER SOUTH TO ACCOUNT
FOR THIS. HAVE SOME NEW CONCERNS THAT THIS SECOND BOUNDARY WILL
REINFORCE THE COOLER AIRMASS ACROSS NORTHERN MO SO HAVE LOWERED MAX
TEMPERATURES BY A CATEGORY ACROSS THE NORTHERN 1/3 OF CWA. ALSO
NOTICED THE STRATOCU WHICH HAS FOLLOWED THE COOLER AIR SOUTH. 06Z
NAM SHOVED THE SECOND OUTFLOW BOUNDARY INTO SOUTHERN MO BY LATE
AFTERNOON AND CARRIED CONVECTION SOUTHWARD AS WELL. IF THIS DOES
OCCUR THEN FORECAST WILL NEED TO BE SCRUBBED WITH TEMPERATURES
LOWERED DRASTICALLY.

MJ

350 AM...
MAIN UPPER FEATURES OF LARGE CLOSED UPPER SYSTEM OVER THE
INTERMOUNTAIN REGION HANDLED FAIRLY WELL BY ETA/NAM/CANADIAN MODELS.
THE UPPER LOW IS PROGGED TO GRADUALLY LIFT NORTHEAST INTO THE
NORTHERN PLAINS AND MERGE WITH NORTHERN STREAM SHORTWAVE WHICH IS
PROGGED TO DROP SOUTHEAST INTO THE NORTHERN PLAINS ON FRIDAY. THIS
WILL RESULT IN A MORE POSITIVE TILTED UPPER TROUGH...AND SLOWER
FRONTAL MOVEMENT ON FRIDAY. OTHERWISE...MAIN MODEL PROBLEMS ARE THE
NUMEROUS CONVECTIVE FEEDBACK ISSUES NOTED IN THE GFS.

IN THE SHORT TERM PRIMARY PROBLEM IS HOW FAR SOUTH WILL OUTFLOW
BOUNDARY GENERATED BY LARGE MCS OVER IA GET. WEST SIDE OF COLD POOL
HAS SLOWED ITS SOUTHWARD PROGRESSION WITH MAIN PUSH ACROSS SOUTHERN
IA. VEERING 850MB WINDS HAS RESULTED IN CONTINUED ELEVATED
CONVECTION NORTH OF THIS OUTFLOW BOUNDARY. THINK NAM TOO FAR SOUTH
WITH OUTFLOW BOUNDARY BY 18Z TODAY. THINK BETTER BET IS FOR OUTFLOW
TO REACH A LINE FROM BETWEEN STJ AND MCI TO AROUND MOBERLY THIS
MORNING...THEN GRADUALLY WASH OUT THIS AFTERNOON. WILL GO WITH A
NARROW BAND OF LIKELY POPS ACROSS NORTHERN MO FOR THIS MORNING. HIGH
TEMPERATURES TODAY SOUTH OF WARM FRONT SHOULD BE SIMILAR TO
TUESDAYS. ALONG AND NORTH OF PRIMARY WARM FRONT TEMPERATURES WILL BE
A CHALLENGE. AIRMASS SOUTH OF WARM FRONT EXPECTED TO BECOME
MODERATELY UNSTABLE WITH MINIMAL CAP THIS AFTERNOON. WILL NEED TO
WATCH REMNANTS OF TX/OK PANHANDLE CONVECTION AS MVC ASSOCIATED WITH
THIS FEATURE COULD AID WITH RENEWED CONVECTION THIS AFTERNOON ALONG
WEST-EAST FRONTAL BOUNDARY.

THROUGH THURSDAY BEST BET FOR CONVECTION WILL BE ACROSS NORTHERN MO
AND EAST CENTRAL KS WHERE FRONTAL BOUNDARY RESIDES. THURSDAY SHOULD
SEE MORE CLOUDINESS WHICH WILL HOLD BACK TEMPERATURES SOUTH OF
FRONTAL BOUNDARY. WILL GO WITH LIKELY POPS ACROSS NORTHERN AND WEST
CENTRAL MO FOR THURSDAY NIGHT. CONVECTION WILL BE SLOW TO ADVANCE
EASTWARD DUE TO THE POSITIVELY TILTED UPPER TROUGH.

HIGH PRECIPITABLE WATER VALUES ACROSS NORTHERN AND WEST CENTRAL MO
TODAY THROUGH THURSDAY COULD RESULT IN REPEAT STORMINESS AND THUS
HEAVY RAINFALL. THURSDAY NIGHT AND FRIDAY COULD ALSO SEE SOME
TRAINING OF STORMS ACROSS MUCH OF CWA AS UPPER FLOW WILL BE NEARLY
PARALLEL TO EASTWARD MOVING COLD FRONT AND THUS CELLS WILL HAVE
MINIMAL EASTWARD MOVEMENT.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, May 11, 1:15 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 PM CDT WED MAY 11 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
115 PM CDT WED MAY 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEST TO EAST FRONTAL ALONG INTERSTATE 70 WILL BE THE FOCUS FOR
THUNDERSTORMS TODAY AND TONIGHT. WITH HIGH INSTABILITY AND GOOD SHEAR
ALONG THE BOUNDARY...THE STORMS THAT ARE ACTIVATING HAVE THE POTENTIAL TO
BECOME SEVERE. AREAS AT HIGHEST RISK OF SEEING SEVERE WEATHER THIS
AFTERNOON WILL BE ALONG AND NORTH OF A LINE FROM LEAVENWORTH EAST
THROUGH CARROLLTON AND SOUTH OF A LINE FROM MOUND CITY MISSOURI TO
TRENTON...WITH LARGE HAIL AND THE POSSIBILITY OF TORNADOS BEING THE
PRIMARY THREATS. LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL ACCOMPANY ALL OF THESE STORMS.

THIS ACTIVITY IS EXPECTED TO CONTINUE INTO THE EVENING AND OVERNIGHT
HOURS ACROSS NORTHEAST KANSAS AND NORTHERN MISSOURI...MAINLY NORTH
OF A ST JOSEPH TO MACON LINE. SOME OF THESE STORMS MAYBE SEVERE WITH
THE PRIMARY THREATS BEING FROM LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE SAME WEATHER SYSTEM RESPONSIBLE FOR WEDNESDAYS WEATHER WILL
LINGER IN THE AREA THROUGH FRIDAY. A COLD FRONT WILL MOVE IN FROM THE
WEST ON THURSDAY. THIS FEATURE WILL BE SLOW MOVING. INITIALLY SEVERE
THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE
ACROSS EXTREME EAST CENTRAL KANSAS AND NORTHWEST MISSOURI LATE
THURSDAY AFTERNOON AND EVENING. DUE TO THE SLOW MOVEMENT OF THE FRONT
AND INDIVIDUAL STORMS REPEATEDLY MOVING OVER THE SAME AREA...VERY
HEAVY RAINFALL IS POSSIBLE.

THE COLD FRONT WILL LINGER OVER THE REGION ON FRIDAY AND A REPEAT OF
SEVERE WEATHER AND HEAVY RAINS IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE NEEDED NORTH INTERSTATE 70 FOR THE REMAINDER OF THIS
AFTERNOON AND EVENING. THURSDAY AFTERNOON AND EVENING STORM SPOTTERS
WILL LIKELY BE NEEDED OVER NORTHWEST AND WEST CENTRAL MISSOURI AND
EAST CENTRAL KANSAS...AND ON FRIDAY SPOTTERS MAY BE NEEDED OVER MOST
OF THE REGION.

CUTTER

In the hours before

Local storm report, May 11, 4:15 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             CARROLLTON              39.36N 93.50W
05/11/2005  0.50 INCH        CARROLL            MO   LAW ENFORCEMENT

&&

HM
Local storm report, May 11, 4:18 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
418 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             CARROLLTON              39.36N 93.50W
05/11/2005  0.50 INCH        CARROLL            MO   LAW ENFORCEMENT

&&

HM
Local storm report, May 11, 4:23 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
423 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             2 S KCI AIRPORT         39.27N 94.72W
05/11/2005  0.75 INCH        PLATTE             MO   LAW ENFORCEMENT

&&

NRR
Local storm report, May 11, 4:26 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             BLUE SPRINGS            39.02N 94.28W
05/11/2005  0.25 INCH        JACKSON            MO   PUBLIC

             PEA HAIL REPORTED AT I-70 AND WOODS CHAPEL ROAD.

&&

HM
Local storm report, May 11, 4:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             GRAIN VALLEY            39.01N 94.21W
05/11/2005  1.00 INCH        JACKSON            MO   EMERGENCY MNGR

            QUARTER HAIL IN GRAIN VALLEY.

&&

HM
Special weather statement, May 11, 4:35 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 PM CDT WED MAY 11 2005

KSZ104-MOZ028-029-037-112200-
CLAY-JACKSON-PLATTE-WYANDOTTE-
435 PM CDT WED MAY 11 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN JACKSON...SOUTHEASTERN
PLATTE...SOUTHEASTERN WYANDOTTE AND SOUTHERN CLAY COUNTIES...

AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLADSTONE TO KANSAS
CITY TO ROELAND PARK...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH
OF KANSAS CITY TO KANSAS CITY...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE...
  NEAR LIBERTY BY 445 PM CDT.
  NEAR INDEPENDENCE BY 450 PM CDT.
  NEAR MOSBY BY 455 PM CDT.
  NEAR EXCELSIOR SPRINGS BY 500 PM CDT.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

PC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:52 AM CDTSevere Thunderstorm WarningEAXGentry, Worth32 min
May 11, 7:55 AM CDTSevere Thunderstorm WarningEAXDeKalb, Gentry53 min
May 11, 8:34 AM CDTSevere Thunderstorm WarningEAXDaviess46 min
May 11, 9:13 AM CDTSevere Thunderstorm WarningEAXDaviess34 min
May 11, 9:17 AM CDTSevere Thunderstorm WarningEAXDaviess12 min
May 11, 9:39 AM CDTSevere Thunderstorm WarningEAXGrundy35 min
May 11, 9:54 AM CDTSevere Thunderstorm WarningEAXLivingston36 min
May 11, 11:23 AM CDTSevere Thunderstorm WarningEAXClinton, DeKalb43 min
May 11, 1:22 PM CDTSevere Thunderstorm WarningEAXChariton38 min
May 11, 1:22 PM CDTTornado WarningEAXPlatte23 min
May 11, 1:36 PM CDTTornado WarningEAXChariton, Saline40 min
May 11, 1:45 PM CDTTornado WarningEAXPlatte30 min
May 11, 1:53 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph52 min
May 11, 2:13 PM CDTTornado WarningEAXClay, Platte31 min
May 11, 2:17 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph43 min
May 11, 2:23 PM CDTSevere Thunderstorm WarningEAXClinton45 min
May 11, 2:40 PM CDTSevere Thunderstorm WarningEAXPlatte42 min
May 11, 2:40 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline44 min
May 11, 2:43 PM CDTSevere Thunderstorm WarningEAXClay13 min
May 11, 2:52 PM CDTSevere Thunderstorm WarningEAXCaldwell, Ray46 min
May 11, 3:13 PM CDTSevere Thunderstorm WarningEAXRay47 min
May 11, 3:14 PM CDTSevere Thunderstorm WarningEAXPlatte32 min
May 11, 3:43 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray33 min
May 11, 3:51 PM CDTSevere Thunderstorm WarningEAXPlatte39 min
May 11, 4:10 PM CDTFlash Flood WarningEAXClay, Platte6 hr
May 11, 4:19 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline41 min
May 11, 4:24 PM CDTSevere Thunderstorm WarningEAXJackson38 min
May 11, 4:52 PM CDTSevere Thunderstorm WarningEAXCass, Jackson23 min
May 11, 4:56 PM CDTSevere Thunderstorm WarningEAXCarroll29 min
May 11, 5:02 PM CDTFlash Flood WarningEAXCarroll, Chariton, Howard, Randolph, Saline6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.